Affordable Access

Access to the full text

On a class of fourth-order nonlinear difference equations

Authors
  • Migda, Małgorzata1
  • Musielak, Anna1
  • Schmeidel, Ewa1
  • 1 Poznań University of Technology, Institute of Mathematics, ul. Piotrowo 3a, Poznań, 60-695, Poland , Poznań
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Mar 24, 2004
Volume
2004
Issue
1
Identifiers
DOI: 10.1155/S1687183904308083
Source
Springer Nature
License
Yellow

Abstract

We consider a class of fourth-order nonlinear difference equations. The classification of nonoscillatory solutions is given. Next, we divide the set of solutions of these equations into two types: F+- and F−-solutions. Relations between these types of solutions and their nonoscillatory behavior are obtained. Necessary and sufficient conditions are obtained for the difference equation to admit the existence of nonoscillatory solutions with special asymptotic properties.

Report this publication

Statistics

Seen <100 times